# SDR IPXA2016060704328

- Difficulty date: May 14, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 69,811 hours, 13,824 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB73952
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RIGHT WING UPPER SKIN HAS CORROSION AT BS 6 BETWEEN BS XORS. 197 TO 231.  REPAIRED RT UPPER WING SKIN AT BS XORS.197 TO 231 AT STR 6 IAW VT-SAA EA 011-5710-01-A6285 AND EO MD11-5730-60946-A.
